armyreal.com Forum's Home

ArmyReal.com Forums (http://www.armyreal.com/forum/index.php)
-   Basic Training (http://www.armyreal.com/forum/forumdisplay.php?f=23)
-   -   running in basic (http://www.armyreal.com/forum/showthread.php?t=6282)

candee 06-04-2008 09:51 AM

running in basic
 
i have orders to ship in less than 2 weeks ive been practicing on my run for a month but my chest burns after a mile so i usually just try to walk really fast my legs dont really hurt from the run... but the burning sensation makes me stop i dont even understand why this happens ive never smoked....... any suggestions

MSG Glenn 06-04-2008 10:16 AM

Could it be that some allergies are cropping up? We have a very heavy pollen count in my area. People that were never affected before are now showing signs of being allergic.

You're gonna run every day in BCT. Keep a close watch on that. You may not be able to complete basic if that keeps up & you're not able to finish a run.

Have you checked with a doctor? It might be a good idea. There's still time to take medication that'll help if the doctor prescribes it.

If it's a temporary condition you might be able to talk to your recruiter & wait a bit longer before leaving for basic training. Catch the next class or the one after it. You'll need to see a doctor so he can diagnose your problem & give you a letter to show your recruiter. You're going to want to be in the best shape possible before shipping out.

Exo1 06-04-2008 03:34 PM

Quote:

Originally Posted by MSG Glenn (Post 62183)
Could it be that some allergies are cropping up? We have a very heavy pollen count in my area. People that were never affected before are now showing signs of being allergic.

You're gonna run every day in BCT. Keep a close watch on that. You may not be able to complete basic if that keeps up & you're not able to finish a run.

Have you checked with a doctor? It might be a good idea. There's still time to take medication that'll help if the doctor prescribes it.

If it's a temporary condition you might be able to talk to your recruiter & wait a bit longer before leaving for basic training. Catch the next class or the one after it. You'll need to see a doctor so he can diagnose your problem & give you a letter to show your recruiter. You're going to want to be in the best shape possible before shipping out.

Solid advice again Glenn....

Gunbunny13 06-04-2008 08:15 PM

If it's allergy's, the good news is that most of your running will be done in early morning while the air is still clam and not so thick.
You will be built up. The pace is slower at first and before you know it your running like a deer. The pain will go away. Just suck it up and drive on.

candee 06-05-2008 09:07 AM

thanks u guys!

jrj1000 06-06-2008 06:07 AM

Quote:

Originally Posted by candee (Post 62182)
i have orders to ship in less than 2 weeks ive been practicing on my run for a month but my chest burns after a mile so i usually just try to walk really fast my legs dont really hurt from the run... but the burning sensation makes me stop i dont even understand why this happens ive never smoked....... any suggestions

Sounds like allergies affecting the Alveoli sacks in the lungs my brother had it...it can happen even if pollen levels are low..the sacks get blocked and the intake of oxygen burns....steriods can be used to clear it

the other thing that springs to mind is.....it my be Asthma....witch could cause a problem

Nightflyer 06-06-2008 08:57 AM

True..jrj...If it's allergies..not that big of a deal, steriods will clear that up in no time. But Asthma could be tough on her..Like Gunbunny said, soldier on candee...Down in the carolina's this time of the year is hot. Time to be a hard charger...You'll be fine. Good Luck..


Spc. ~ Nightflyer ~ Spec 4 Mafia
Army Air Assault.
Black berets forever.

Cykz 06-08-2008 08:46 AM

Quote:

Originally Posted by jrj1000 (Post 62291)
Sounds like allergies affecting the Alveoli sacks in the lungs my brother had it...it can happen even if pollen levels are low..the sacks get blocked and the intake of oxygen burns....steriods can be used to clear it

the other thing that springs to mind is.....it my be Asthma....witch could cause a problem

so your a fcking doctor now aswell:rolleyes:

Exo1 06-08-2008 01:40 PM

Quote:

Originally Posted by Cykz (Post 62450)
so your a fcking doctor now aswell:rolleyes:

Piss off you annoying little ****!!!... Youre really getting me going now!!.. Unlike you, jrj has done his bit for his country and served in its military... which is more then I can say for a snivelling like sideswiper like you!!!... now beat it!!... :mad:

MSG Glenn 06-08-2008 02:25 PM

Quote:

Originally Posted by Cykz (Post 62450)
so your a fcking doctor now aswell:rolleyes:

Watch your mouth little boy!

jrj never claimed to be a doctor. He's speaking from personal knowledge. I can tell you all you want to know about juvenile diabetes. My grandson has it. Two years ago I couldn't even spell it.

I can speak with great authority about sports medicine. I was & still am a coach.

I can speak with at least some authority about hot & cold injuries, dehydration, blisters, & even wounds. I was in the military for 27 years.

Ain't no way I claim to be a doctor. I just know that stuff from experience, from what I experienced first hand, & from my training (non-medical). Why shouldn't I expect other laymen to know things they have experienced?

Next time engage your brain before using your fingers to type this drivel.

Twit.


All times are GMT -6. The time now is 01:26 PM.

Powered by vBulletin® Version 3.8.2
Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.